Doctor insights on:
Does Previous Severe Reaction To Mmr Vaccine Cause Severe Vaccine Reaction
Latin word for cow, vacca, because of the smallpox/cowpox work of edward jenner, vaccination is the administration of a substance, live organism or otherwise, that stimulates the immune response to prevent a specific disease. Primarily a preventative procedure, some vaccines can ...Read more
Yes,it's mild: A eaction to chickenpox vaccine would occur about 5 days after the shot. The patient may get a little chicknpox-like rash around the site of the shot. It is not common, and not serious. The disease if your child is not vaccinate would cause much more uncomfortable symptoms than the possible side effects of the vaccine. So give your child the chickenpox vaccine! ...Read more
Pobably the stress: Even a needle can distress some people. If there is an unknown risk factor (e.g. Minor genetic) it could be the "last straw on the camel's back". Overall good health is the greatest protection. ...Read more
Yes: All vaccines have adverse reaction profiles much like medication we are taking or prescribed. The extent of severity is quantified and compared to a control or non treatment group. Reactions can be local and mild versus more systemic/body related. The varicella vaccine (aka chickenpox) is very safe. Allergies to egg whites-albumin is a contraindication to this shot (like mmr). ...Read more
Does anyone have experience with adverse reactions to a vaccine (specifically h1n1 shot) that caused dysautonomia?
See below:: Becoming infected with chickenpox is much more dangerous to your health than receiving the vaccine to protect you. Like any medicine, the vaccine can cause side effects, but the risk of serious side effects is extremely low. Signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor to discuss this more if needed. ...Read more
Why anti rabies vaccine like rabipur have caused neurological adverse effects like(ADEM,GB syndrome), is it not safe to take (PCECV) vaccine rabipur?
Seems coincidental: Rabipur is a Purified Chick Embryo Cell Vaccine (PCECV), not known to CAUSE neurological side effects. A rare patient can get neurological problems after getting a vaccine... but that's coincidental unless the rate of neurological problems occurs more often in vaccine recipients than in non-recipients. For example, if a child dies in a car wreck after getting a vaccine, we don't blame the vaccine. ...Read more
No: These are two separate entities. It is often difficult to identify the cause of chronic hives, and less often for anaphylaxis. But unlike some other allergic phenomena, there is no progression from hives to anaphylaxis. The best step you can take is to see an allergist to try to understand why you're having hives. ...Read more
No: There was a small study many years ago funded ( fraudulently not disclosed) by the anti vaccine lobbyist lawyers which resulted in some suggestion of this. It was later retracted by the Lancet when this was disclosed. Many subsequent years of global research has not shown any association. Many children have died from the devastating effects of this misinformation. ...Read moreSee 10 more doctor answers
What type reaction: If a child has a local reaction to the MMR vaccine (a rash where the shot was given), it may be a reaction to the preservatives in the vaccine. A more systemic reaction (involving the whole body) may be a reaction to the egg base of the vaccine. A fever or rash, 7-10 days after vaccine, is a normal reaction to the vaccine which occurs in about 10% of children with no further problems. ...Read more
Hard to say: Your post does not provide the patient age, a reason for the delay or what you considered a bad reaction. Without this information your question is to vague to answer. You are welcome to start over. Posts are not linked and go to the site at random. ...Read moreSee 2 more doctor answers
48 hours: Typically, fevers from vaccines resolve within 48 hours. ...Read more
My 15 mo old had the MMR vaccine 8 days ago & spiked a high fever last night with no other symptoms- could this be a vaccine reaction? Help! worried
No: There was a small study many years ago funded ( fraudulently not disclosed) by the anti vaccine lobbyist lawyers which resulted in some suggestion of this. It was later retracted by the Lancet when this was disclosed. Many subsequent years of global research has not shown any association. Many children have died from the devastating effects of this misinformation. ...Read moreSee 2 more doctor answers
Does the MMR vaccine cause autism. Is it ok to have other vaccinations at the same time. I believe children are given 2 others with the MMR at 12 mths?
No: Vaccine haters in the 80's told us they caused cp, in the 90's crib death ; now autism. Court testimony revealed a money making hoax behind the MMR scare and the dr lost his license to practice. The vaccines have been the single best lifesaver for kids in a hundred years.The number given at one time has been proven safe and effective.Get them all and be safe. ...Read moreSee 2 more doctor answers
Is it really the case that the MMR vaccine causes intestinal problems which then leads to autism?
Fraudulent research: Wakefield, a british GI doc published a report in a british journal in 1998 proposing such a theory.His research could not be replicated & was later proven to involve fraud.He has been stripped of his medical license & the journal published a retraction. It has led to the deaths of hundreds of children when their frightened parents turned away from vaccines.Shame on him & those who spread this lie. ...Read more
If you have had adverse reactions to the hep b vaccine, the MMR vaccine and the tdap should you take the flu shot?
Depends: Talk to you doctor, or explain the rash here on health tap with more detail. Some reactions mean you should not get certain vaccines. Other reactions may mean you need to bake some Ibuprofen and Benadryl (diphenhydramine) before the vaccine (or other meds depending). Let us know exactly what you reactions were. ...Read more
Can the rubella vaccine cause autism? I’ve heard stories about the MMR vaccine, which includes rubella, can cause
autism or other problems. Is there any evidence that this could be true?
In : In 1998, a doctor by the name of andrew wakefield published a study in the lancet journal implicating a relationship between the MMR vaccine and autism. Wakefield's study was found to be fraudulent, the data was manipulated and the study was retracted by the lancet in 2004. Dr. Wakefield even had his medical license revoked for unethical practices. After this study was published in 1998, it spurred tons of research looking in to whether the relationship between vaccines and autism could be true. There have been well over 100 large-scale studies and evidence reviews looking at the relationship between vaccines and autism and every single one of those studies has shown that vaccines (including the mmr) do not cause autism. Below, i've linked to 3 websites that discuss this controversy and the research involved in-depth. I will also add that i vaccinated my own child on the schedule recommended by the center for disease control and american academy of pediatrics without any hesitation. ...Read moreSee 3 more doctor answers
Can MMR vaccine on earth cause inflammatory bowel disease? I've read from several articles that say it can. Please tell me docs and thanks.
Fraudulent study: Wakefield,a British GI doc studied some autistic kids sent to him by attorneys who funded his work. He published a brief report in the LANCET, trying to associate the MMR with enlarged lymph nodes in the bowel wall and implicated the MMR in autism.In a major court case his work was found to be bogus, fradulent.Lancet retracted the paper,he lost his medical license and left Britain.All a fraud. ...Read more
Could a dtap or MMR vaccine cause dizziness, headaches, fatigue, weakness a week and a half after the immunizations?
Unlikely: Systemic symptoms result from vaccines. Ten % of children have fever, malaise and rash 5–21 days after first vaccine; 5% develop temporary joint pain. Older women are at risk of joint pain, acute and chronic arthritis. Headaches, uri, stuffy nose, sore throat, joint pain, headaches, diarrhea and fever may occur but are not common and usually gone by 10 days. Can happen, but not often. ...Read moreSee 2 more doctor answers
Nothing: There's nothing you need to do now. ...Read more
I did for mine: Look at the united kingdom's mumps crisis in which 57, 000 cases of mumps alone occurred in 2005 most in young people ages 15-24. Mumps, while often benign, brings risk for pancreatitis, encephalitis, & infertility through inflammation of testes. Kids were not immunized there. Europe's current measles crisis has 90% of cases among adults and teens who were never vaccinated. The numbers are profound. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does previous severe reaction to hepa vaccine cause severe vaccine reaction?
- Does previous severe reaction to ipv vaccine cause severe vaccine reaction?
- Severe vaccine reaction previous severe reaction to dtap vaccine
- Ask a doctor a question free online
- Severe vaccine reaction
- Does previous hellp cause hyperthyroidism?
- What diseases does the mmr vaccine protect against?
- What could cause rash after mmr vaccine?
- Talk to a pediatrician online